# SDR SWAA041395

- Difficulty date: May 16, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 53,775 hours, 50,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Part serial: 1544
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED T/E AFT FLAP PER MM.
